- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Submit a Manuscript
- Subscription Information
- Table of Contents
Volume 2013 (2013), Article ID 718272, 7 pages
Hypersurfaces with Null Higher Order Anisotropic Mean Curvature
1School of Mathematical Sciences, Shanxi University, Taiyuan 030006, China
2Research Institute of Mathematics and Applied Mathematics, Shanxi University, Taiyuan 030006, China
Received 18 April 2013; Accepted 11 June 2013
Academic Editor: Reza Saadati
Copyright © 2013 Hua Wang and Yijun He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- J. E. Brothers and F. Morgan, “The isoperimetric theorem for general integrands,” The Michigan Mathematical Journal, vol. 41, no. 3, pp. 419–431, 1994.
- U. Clarenz, “The Wulff shape minimizes an anisotropic Willmore functional,” Interfaces and Free Boundaries. Mathematical Modelling, Analysis and Computation, vol. 6, no. 3, pp. 351–359, 2004.
- M. Koiso and B. Palmer, “Geometry and stability of surfaces with constant anisotropic mean curvature,” Indiana University Mathematics Journal, vol. 54, no. 6, pp. 1817–1852, 2005.
- M. Koiso and B. Palmer, “Stability of anisotropic capillary surfaces between two parallel planes,” Calculus of Variations and Partial Differential Equations, vol. 25, no. 3, pp. 275–298, 2006.
- M. Koiso and B. Palmer, “Anisotropic capillary surfaces with wetting energy,” Calculus of Variations and Partial Differential Equations, vol. 29, no. 3, pp. 295–345, 2007.
- M. Koiso and B. Palmer, “Uniqueness theorems for stable anisotropic capillary surfaces,” SIAM Journal on Mathematical Analysis, vol. 39, no. 3, pp. 721–741, 2007.
- F. Morgan, “Planar Wulff shape is unique equilibrium,” Proceedings of the American Mathematical Society, vol. 133, no. 3, pp. 809–813, 2005.
- B. Palmer, “Stability of the Wulff shape,” Proceedings of the American Mathematical Society, vol. 126, no. 12, pp. 3661–3667, 1998.
- J. E. Taylor, “Crystalline variational problems,” Bulletin of the American Mathematical Society, vol. 84, no. 4, pp. 568–588, 1978.
- R. C. Reilly, “The relative differential geometry of nonparametric hypersurfaces,” Duke Mathematical Journal, vol. 43, no. 4, pp. 705–721, 1976.
- L. Cao and H. Li, “-minimal submanifolds in space forms,” Annals of Global Analysis and Geometry, vol. 32, no. 4, pp. 311–341, 2007.
- H. Li, “Hypersurfaces with constant scalar curvature in space forms,” Mathematische Annalen, vol. 305, no. 4, pp. 665–672, 1996.
- S. Montiel and A. Ros, “Compact hypersurfaces: the Alexandrov theorem for higher order mean curvatures,” in Differential geometry, B. Lawson and K. Tenenblat, Eds., vol. 52, pp. 279–296, Longman, Harlow, UK, 1991.
- A. Ros, “Compact hypersurfaces with constant higher order mean curvatures,” Revista Matemática Iberoamericana, vol. 3, no. 3-4, pp. 447–453, 1987.
- T. Hasanis and D. Koutroufiotis, “A property of complete minimal surfaces,” Transactions of the American Mathematical Society, vol. 281, no. 2, pp. 833–843, 1984.
- H. Alencar and K. Frensel, “Hypersurfaces whose tangent geodesics omit a nonempty set,” in Pitman Monographs, vol. 52, pp. 1–13, Surveys in Pure and Applied Mathematics, 1991.
- H. Alencar and M. Batista, “Hypersurfaces with null higher order mean curvature,” Bulletin of the Brazilian Mathematical Society, vol. 41, no. 4, pp. 481–493, 2010.
- H. Alencar, Hipersuperfícies Mnimas de ℝ2m Invariantes por SO(m), SO(m) [Doctor thesis], IMPA-Brazil, 1988.
- Y. He, H. Li, H. Ma, and J. Ge, “Compact embedded hypersurfaces with constant higher order anisotropic mean curvatures,” Indiana University Mathematics Journal, vol. 58, no. 2, pp. 853–868, 2009.
- D. Bao, S.-S. Chern, and Z. Shen, An Introduction to Riemann-Finsler Geometry, Springer, New York, NY, USA, 2000.
- Z. Shen, Lectures on Finsler Geometry, World Scientific, Singapore, 2001.
- J. L. M. Barbosa and A. G. Colares, “Stability of hypersurfaces with constant -mean curvature,” Annals of Global Analysis and Geometry, vol. 15, no. 3, pp. 277–297, 1997.
- R. C. Reilly, “Variational properties of functions of the mean curvatures for hypersurfaces in space forms,” Journal of Differential Geometry, vol. 8, pp. 465–477, 1973.
- J. Hounie and M. L. Leite, “The maximum principle for hypersurfaces with vanishing curvature functions,” Journal of Differential Geometry, vol. 41, no. 2, pp. 247–258, 1995.
- J. Hounie and M. L. Leite, “Two-ended hypersurfaces with zero scalar curvature,” Indiana University Mathematics Journal, vol. 48, no. 3, pp. 867–882, 1999.
- A. Caminha, “On spacelike hypersurfaces of constant sectional curvature lorentz manifolds,” Journal of Geometry and Physics, vol. 56, no. 7, pp. 1144–1174, 2006.